# SDR USAA2013080100004

- Difficulty date: July 31, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 59,388 hours, 38,883 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Door Slide
- Component: Slide, Aircruisers
- Component part number: D3159147B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE FORWARD SERVICE DOOR ESCAPE SLIDE PACK HAS LOW PRESSURE.  MX REPLACED FORWARD SERVICE DOOR SLIDE PACK ASSY IAW 03T10025002.
